# SDR DL76L060611

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,722 hours, 11,715 cycles
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 890680
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE BLEED WOULD NOT OPEN AFTER START.  BITE AIR SUPPLY MONITOR FAULTED LT ENGINE PRV AND PRC.  REPLACED PRC IAW MM . INSPECTED ALL MUSCLE LINES AND RETORQUED ALL LINE FITTINGS. RAN LT ENGINE LT ENGINE BLEED SYSTEM OPS NML NO FAULTS.  ETOPS  CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
